# SDR EE4Y1008324

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 51,411 hours, 63,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 962
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION LOWER FUSELAGE AFT ACCESSORY COMPT LATERAL UPPER ANGLE WITH CRACK AT CANTED STA 962.019,-X=17.5.
